# SDR 95ZZZX6751

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60WB
- Make and model: Beech A36TC
- Aircraft serial: EA173
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Flap Act Attach
- Part time: 2,064 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKED FLAP RIB AT ACTUATOR ATTACH POINT.
